Dec 7, 2007
I was prescribed Epizcom, reyataz and Norvir but couldn't handle the constant spun feeling (Nausea). I stopped the Norvir, is that OK?
| Response from Dr. Young
Thanks for your post.
Be sure to let your doctor know about the Norvir discontinuation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose After Licking Rectum Worried I Have HIV
- Sinus Infection After Sharing Dildos Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Sex With Stripper Condom Broke Worried I Have HIV
- Tingling In Fingers After Swallowing Cum Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.